Hypertension

Question
Posted by: Lindy Lombard | 2017/11/03

Q.

Can Duromine cause water retention?

I have been taking Duromine for almost a week and for the last 2 -3 days my body is retaining water quite badly. I do also use hypertension medication (adco-zetomax)

Expert's Reply

A.

Hypertension expert
- 2017/11/03

Very dangerous in a hypertensive patient. Check your BP immediately, because it may be very high and stop the appetite suppressant immediately. This is the reason doctors do not prescribe appetite suppressants.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.